# SDR UIEA2019040503812

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,607 hours, 10,323 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK OFF LIGHT NOT ILLUMINATED AND RT PACK OFF EICAS MESSAGE NOT DISPLAYED WHEN RIGHT PACK SELECTED OFF. RESET PACK TEMP CONTROLLER. OPERATED RT AND LT PACK SEVERAL CYCLES. SYS OPS CK NORMAL PER AMM 21-61-00.
